Two cartesian products which are euclidean spaces
Bulletin de la Société Mathématique de France, Volume 88 (1960), p. 131-135
@article{BSMF_1960__88__131_0,
     author = {Glimm, James},
     title = {Two cartesian products which are euclidean spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {88},
     year = {1960},
     pages = {131-135},
     doi = {10.24033/bsmf.1547},
     zbl = {0094.36101},
     mrnumber = {23 \#A2872b},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1960__88__131_0}
}
Glimm, James. Two cartesian products which are euclidean spaces. Bulletin de la Société Mathématique de France, Volume 88 (1960) pp. 131-135. doi : 10.24033/bsmf.1547. http://www.numdam.org/item/BSMF_1960__88__131_0/

[1] Bing (R. H.). - Necessary and sufficient conditions that a 3-manifold be S3, Annals of Math., t. 68, 1958, p. 17-37. | MR 20 #1973 | Zbl 0081.39202

[2] Neuman (M. H. A.) and Whitehead (J. H. C.). - On the group of a certain linkage, Quart. J. of Math. t. 8, 1937, p. 14-21. | Zbl 0016.27804

[3] Whitehead (J. H. C.). - A certain open manifold whose group is unity, Quart. J. of Math., t. 6, 1935, p. 268-279. | JFM 61.0607.01 | Zbl 0013.08103